MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CHISEL FOR ADULT ANGLED BLADE PLATES 320MM; CHISEL, SURGICAL, MANUAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CHISEL FOR ADULT ANGLED BLADE PLATES 320MM; CHISEL, SURGICAL, MANUAL
Model Number 332.121
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent an open reduction internal fixation (orif) of right femur with angle blade plates.During the procedure, two (2) cannulated chisels for adult angled blade plates were bent.Surgery was delayed for about five (5) minutes.Procedure was successfully completed.Patient status unknown.This report is for one (1) cannulated chisel for adult angled blade plates 320mm.This is report 2 of 2 for complaint (b)(4).

Brand Name
CANNULATED CHISEL FOR ADULT ANGLED BLADE PLATES 320MM
Common Device Name
CHISEL, SURGICAL, MANUAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10817624
Report Number2939274-2020-05068
Device Sequence Number13731785
Product Code FZO
UDI-Device Identifier10886982192561
UDI-Public(01)10886982192561
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number332.121
Device Catalogue Number332.121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1